# SDR GUUA95457032010A

- Difficulty date: March 20, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 28,051 hours, 32,516 cycles
- Engine: Pwa PT6A45
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH COLD EXPANSION OF FASTENER HOLES IN THE WING REAR SPAR LOWER CAP IAW FAA APPROVED DATA CONTAINED IN THE ACFT COMPANY KIT 118-4014-0003.  NOTE: ACFT DOWN FOR KIT WING REAR SPAR INSTALLATION.
